# SDR IPXA3B79309

- Difficulty date: June 19, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 82,380 hours, 14,557 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B01712200
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, BS 380 FLOORBEAM, ONE FASTENER HOLE FOUND CRACKED AT FRAME WEB.   REPAIRED IAW HX RI-53-12-10234, REV A & EO B747-5310-51312-A, REPAIR CLASSIFIED AS MAJOR.
